Alert archive / Texas / Tornado Warnings in 2014
Tornado Warning 16, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Oct 9, 2014, 8:24 PM CDT for Carson County, Texas. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 9, 2014, 8:24 PM CDT (01:24 UTC)
- Expired
- Oct 9, 2014, 9:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
County Carson County, TX
The radar
The Amarillo radar (KAMA), 46 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 9, 8:36 PM CDT | HAIL 2.75 | White Deer, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 9, 5:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.4 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1057 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1599 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
506 WFUS54 KAMA 100124 TORAMA TXC065-100200- /O.NEW.KAMA.TO.W.0016.141010T0124Z-141010T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE AMARILLO TX 824 PM CDT THU OCT 9 2014 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * TORNADO WARNING FOR... CENTRAL CARSON COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 900 PM CDT * AT 821 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. AT 815 PM CDT...A STORM SPOTTER REPORTED A RAPIDLY ROTATING WALL CLOUD WITH THIS STORM AND LOWERING OF THE CLOUD BASE. THIS SEVERE STORM WAS LOCATED 7 MILES NORTH OF PANHANDLE. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT 25 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... WHITE DEER... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. && LAT...LON 3551 10144 3558 10109 3540 10108 3539 10143 TIME...MOT...LOC 0122Z 262DEG 20KT 3544 10136 $$ NF
1 follow-up statement
015 WWUS54 KAMA 100135 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 835 PM CDT THU OCT 9 2014 TXC065-100200- /O.CON.KAMA.TO.W.0016.000000T0000Z-141010T0200Z/ CARSON TX- 835 PM CDT THU OCT 9 2014 ...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL CARSON COUNTY UNTIL 900 PM CDT... AT 815 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. THIS DEVELOPING TORNADO WAS LOCATED 7 MILES WEST OF WHITE DEER...OR 8 MILES NORTHEAST OF PANHANDLE...MOVING EAST AT 20 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE. * LOCATIONS IN OR NEAR THE PATH OF THIS DEVELOPING TORNADO INCLUDE... WHITE DEER... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3553 10135 3558 10109 3540 10109 3539 10133 TIME...MOT...LOC 0133Z 262DEG 19KT 3545 10129 $$ NF
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Oct 9, 6:58 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Oct 9, 6:58 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 658 PM CDT THU OCT 9 2014 .AVIATION...00Z TAFS INITIAL CONCERNS WILL BE WITH THUNDERSTORMS THROUGH THE FIRST MAINLY 6 HOURS OF THE TAFS. KAMA WILL HAVE THE BEST CHANCE TO MISS OUT AND ONLY INCLUDED VCTS THERE FOR NOW. KDHT AND KGUY WILL BE MORE LIKELY TO SEE STORMS AND HAVE CONTINUED TO UTILIZE TEMPO GROUP FOR THESE SITES. EVENTUALLY A COLD FRONT WILL BLAST THROUGH ALL SITES WITH GUSTY NNE WINDS AND LIKELY IFR BASED CLOUD COVER. LOW CLOUDS MAY LIFT JUST BARELY TO MVFR CAT BUT LOW CLOUDS WILL LIKELY REMAIN PRESENT THROUGH THE END OF THE TAF PERIOD AND BEYOND. SIMPSON && .PREV DISCUSSION... /ISSUED 339 PM CDT THU OCT 9 2014/ SHORT TERM... /THROUGH FRIDAY NIGHT/ A COMPLEX WEATHER SITUATION CONTINUES IS EVOLVING OVER THE SOUTHERN PLAINS...WITH A PASSING FRONT CONCURRENT WITH THE APPROACH OF A SHORTWAVE TROUGH ENTRAINED BY REMNANT MOISTURE FROM FORMER PACIFIC CYCLONE SIMON. SCATTERED SHOWERS REMAIN OVER THE CENTRAL/ NORTHEASTERN PANHANDLES...AS EARLIER RAINS PRODUCED BETWEEN 0.10 AND 0.20 INCHES FOR MUCH OF THE NORTHWESTERN TEXAS PANHANDLE AND OKLAHOMA PANHANDLE. MORE IMPACTFUL WEATHER MAY OCCUR LATER TODAY/TONIGHT AS FORCING ASSOCIATED WITH THE APPROACHING SYSTEM INTERACTS WITH THE FRONT NOW STALLED NEAR THE CANADIAN RIVER VALLEY. INSOLATION SOUTH OF THE FRONT HAS DESTABILIZED THE AIRMASS WITH 1200-1500 J/KG SBCAPE OVER THE SOUTHERN TEXAS PANHANDLE. MOST HIGH-RES MODELS SHOW AN AFTERNOON MINIMUM IN PRECIPITATION...WITH REDEVELOPMENT BY MID/LATE EVENING. THIS SCENARIO APPEARS REASONABLE AT THIS TIME...WITH A CONDITIONAL RISK OF SEVERE STORMS...ESPECIALLY ALONG/NEAR THE FRONTAL BOUNDARY. CONCERNS FOR FLASH FLOODING EXIST GIVEN INVOLVEMENT OF REMNANT SIMON MOISTURE AND PROFILES SHOWING 1.6 INCH PWATS. YET PROXIMITY OF DRY INTRUSION LENDS LOW CONFIDENCE FOR A WIDESPREAD FLASH FLOOD THREAT AT THIS TIME. A FLASH FLOOD WATCH MAY BECOME WARRANTED SHOULD FAVORABLE CONVECTIVE SCALE TRENDS OCCUR TONIGHT. CONFIDENCE IN FRIDAY/S FORECAST IS LOW. MEDIUM RANGE DETERMINISTIC GUIDANCE CONTINUES TO DEPICT WIDESPREAD AND POTENTIALLY HEAVY RAINFALL AS THE UPPER AIR TROUGH AXIS TRANSLATES OVER THE PANHANDLES. YET HIGH RESOLUTION SOLUTIONS SUFFICIENTLY ENTRAIN MID LEVEL DRY AIR OVER THE PANHANDLES TO GENERATE LESS PRECIPITATION. THIS IS SIMILAR TO MODEL TRENDS SEEN DURING LAST MONTH/S PASSAGE OF ODILE/S REMNANTS...WHICH WAS NOTABLY DRY LOCALLY. AT THIS TIME... WILL ONLY INCLUDE 30 TO 50 PERCENT GRIDDED POPS ACROSS THE PANHANDLES FOR THE FRIDAY/FRIDAY NIGHT TIMEFRAME. ONE ACTIONABLE TREND SEEN IN THE FRIDAY FORECAST IS IN NOTABLY COOLER TEMPERATURES PER MOS GUIDANCE. IT DOES APPEAR THAT PERSISTENT CLOUD COVER AND COLD AIR ADVECTION WILL MAKE IT DIFFICULT TO REACH 60 DEGREE BY AFTERNOON FOR ALL BUT THE FAR SOUTHERN TEXAS PANHANDLE. LINDLEY LONG TERM... /SATURDAY THROUGH THURSDAY/ A PROGRESSIVE AND INCREASINGLY AMPLIFIED PATTERN WILL OCCUR DURING THE LONG TERM PERIOD. EARLY SATURDAY A SHORTWAVE TROUGH WILL BE EXITING THE REGION WITH POST FRONTAL NORTHERLY WINDS AND LINGERING LOW STRATUS BUT PRECIPITATION WILL HAVE SHIFTED EASTWARD. A QUICK TRANSITION WILL OCCUR THIS WEEKEND AS A STRONG 150+ KNOT UPPER JET MOVES INTO THE PACIFIC NORTHWEST AND CARVES OUT A SUBSTANTIAL UPPER TROUGH OVER THE ROCKIES BY SUNDAY. A FAIRLY SIGNIFICANT LOW LEVEL RESPONSE IS ANTICIPATED WITH STRENGTHENING SURFACE LEE TROUGH EVOLVING QUICKLY INTO A SURFACE LOW OVER THE NORTHWESTERN PORTION OF THE FORECAST AREA. WINDS WILL STRENGTHEN AND BECOME SOUTHERLY LATE SATURDAY AND CONTINUING SUNDAY. MEDIUM RANGE MODEL GUIDANCE IS IN GOOD AGREEMENT ON TIMING OF A COLD FRONT THAT WILL PASS THROUGH LATE SUNDAY BRINGING NORTH WINDS OF AT LEAST 15-20 KNOTS AND POSSIBLY HIGHER GIVEN 6 HOUR SURFACE PRESSURE RISES OF UP TO 14 MB AS DEPICTED BY THE GFS. SUBSEQUENT FORECASTS MAY HAVE HIGHER WINDS BOTH PRE AND POST FRONTAL DEPENDING ON TRENDS AND AS CONFIDENCE INCREASES. LOW LEVEL MOISTURE RETURN WILL BE MORE SIGNIFICANT JUST EAST OF THE FORECAST AREA THROUGHOUT MUCH OF OKLAHOMA WHERE PRECIPITATION CHANCES WILL BE GREATEST SUNDAY EVENING AND OVERNIGHT. PWAT VALUES DO RISE ABOVE CLIMATOLOGY FOR OUR AREA BUT GENERALLY STAY BELOW THE 75TH PERCENTILE SO A ROBUST PRECIP EVENT SEEMS UNLIKELY. KEPT POPS IN THE CHANCE RANGE AND HIGHEST NORTH AND EAST. THUNDERSTORMS SHOULD BE LIMITED GIVEN MEAGER INSTABILITY. DIFFERENCES IN MEDIUM RANGE DETERMINISTIC GUIDANCE AND GROWING ENSEMBLE SPREAD TOWARD THE END OF THE LONG TERM PERIOD LEADS TO SOME UNCERTAINTY. GFS IS MORE PROGRESSIVE THAN THE ECMWF AND QUICKER TO MOVE AN UPPER RIDGE EASTWARD ACROSS THE AREA. REGARDLESS OF THE DIFFERENCES...NO SIGNIFICANT WEATHER IMPACTS APPEAR IN THE MID/LATE WEEK TIME FRAME. A WARMING TREND WILL RESULT IN ABOVE NORMAL TEMPERATURES FOR MID OCTOBER BY THEN. BRB && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 09/06
Hazardous weather outlook, Oct 9, 12:27 PM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 1227 PM CDT THU OCT 9 2014 OKZ001>003-TXZ001>020-100530- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1227 PM CDT THU OCT 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE OVER THE MAJORITY OF THE OKLAHOMA AND TEXAS PANHANDLES TODAY AND TONIGHT. THE MOST LIKELY AREA FOR THUNDERSTORM ACTIVITY WILL BE OVER THE OKLAHOMA PANHANDLE AND NORTHERN TEXAS PANHANDLE THIS EVENING AND OVERNIGHT. A FEW STORMS COULD BECOME STRONG TO SEVERE THIS AFTERNOON AND THIS EVENING. THESE STORMS COULD PRODUCE HAIL UP TO THE SIZE OF GOLFBALLS AND DAMAGING WINDS. IN ADDITION...THE RISK FOR LOCALLY HEAVY RAIN LEADING TO FLASH FLOODING COULD INCREASE OVERNIGHT...ESPECIALLY OVER THE OKLAHOMA PANHANDLE AND NORTHERN TEXAS PANHANDLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE OVER THE TEXAS AND OKLAHOMA PANHANDLES FRIDAY AND FRIDAY NIGHT...AND AGAIN SUNDAY AND SUNDAY NIGHT. LOCALLY HEAVY RAIN LEADING TO FLASH FLOODING COULD BE POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BECOME NECESSARY THIS AFTERNOON AND THIS EVENING.
In the hours before
Local storm report, Oct 9, 7:25 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
725 PM CDT THU OCT 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL 12 N AMARILLO 35.38N 101.84W
10/09/2014 E1.00 INCH POTTER TX BROADCAST MEDIA
NICKEL TO QUARTER SIZE HAIL REPORTED BY A VIEWER.
&&
EVENT NUMBER AMA1400680
BRBLocal storm report, Oct 9, 7:27 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
727 PM CDT THU OCT 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 15 N AMARILLO 35.42N 101.82W
10/09/2014 M2.00 INCH POTTER TX STORM CHASER
HAIL RESULTED IN A CRACKED WINDSHIELD.
&&
EVENT NUMBER AMA1400681
BRBSpecial weather statement, Oct 9, 7:37 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
737 PM CDT THU OCT 9 2014
OKZ001-100130-
CIMARRON OK-
737 PM CDT THU OCT 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CIMARRON COUNTY UNTIL 830
PM CDT/730 PM MDT/...
AT 734 PM CDT/634 PM MDT/...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
NORTHEAST OF BLACK MESA PARK TO 5 MILES NORTHEAST OF SENECA...MOVING
EAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
BOISE CITY... WHEELESS... BLACK MESA PARK...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3699 10223 3659 10260 3659 10301 3681 10301
3701 10282
TIME...MOT...LOC 0038Z 269DEG 17KT 3696 10274 3667 10302
NFSpecial weather statement, Oct 9, 7:49 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 749 PM CDT THU OCT 9 2014 OKZ002-TXZ002-003-100130- HANSFORD TX-SHERMAN TX-TEXAS OK- 749 PM CDT THU OCT 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHERMAN... NORTHWESTERN HANSFORD AND SOUTHERN TEXAS COUNTIES UNTIL 830 PM CDT... AT 748 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 15 MILES SOUTH OF TEXHOMA...OR 19 MILES EAST OF STRATFORD...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... TEXHOMA... GOODWELL... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3676 10168 3660 10128 3616 10167 3626 10191 TIME...MOT...LOC 0050Z 212DEG 39KT 3632 10171 NF
Special weather statement, Oct 9, 7:59 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 759 PM CDT THU OCT 9 2014 TXZ008-013-100145- CARSON TX-HUTCHINSON TX- 759 PM CDT THU OCT 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARSON AND SOUTHERN HUTCHINSON COUNTIES UNTIL 845 PM CDT... AT 758 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTH OF SANFORD...OR 6 MILES WEST OF BORGER...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... BORGER... SANFORD... FRITCH... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3589 10118 3565 10112 3556 10161 3573 10162 TIME...MOT...LOC 0059Z 250DEG 27KT 3565 10150 NF
Local storm report, Oct 9, 8:08 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
808 PM CDT THU OCT 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL 6 N PANTEX 35.41N 101.56W
10/09/2014 M2.50 INCH CARSON TX STORM CHASER
&&
EVENT NUMBER AMA1400682
BRBThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 7:28 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter | 62 min |
| Oct 9, 7:49 PM CDT | Special Weather Statement | AMA | Sherman | 41 min |
| Oct 9, 7:59 PM CDT | Special Weather Statement | AMA | Hutchinson | 46 min |
| Oct 9, 8:53 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Roberts | 59 min |
| Oct 9, 9:00 PM CDT | Special Weather Statement | AMA | Roberts | 45 min |
| Oct 9, 9:08 PM CDT | Tornado Warning | AMA | Carson, Gray | 52 min |
| Oct 9, 9:42 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 63 min |
| Oct 9, 9:54 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 51 min |
| Oct 9, 10:07 PM CDT | Tornado Warning | AMA | Dallam, Hartley | 23 min |
| Oct 9, 10:34 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore | 41 min |
| Oct 9, 10:35 PM CDT | Severe Thunderstorm Warning | AMA | Wheeler | 40 min |
| Oct 9, 10:36 PM CDT | Special Weather Statement | AMA | Sherman | 39 min |
| Oct 9, 11:01 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 42 min |
| Oct 9, 11:08 PM CDT | Severe Thunderstorm Warning | AMA | Moore | 27 min |
| Oct 9, 11:13 PM CDT | Special Weather Statement | AMA | Wheeler | 32 min |
| Oct 9, 11:17 PM CDT | Special Weather Statement | AMA | Ochiltree | 43 min |
| Oct 9, 11:44 PM CDT | Special Weather Statement | AMA | Hansford | 46 min |
| Oct 9, 11:56 PM CDT | Special Weather Statement | AMA | Lipscomb, Roberts | 49 min |
| Oct 10, 12:11 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Roberts | 64 min |
| Oct 10, 12:55 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill | 35 min |
Nearby
Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.